American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32F15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 50 of 50 found      Go to page: 1 2

[31] Michael Beals, Charles Fefferman and Robert Grossman. Strictly pseudoconvex domains in $C^n$. Bull. Amer. Math. Soc. 8 (1983) 125-322. MR 684898.
Abstract, references, and article information   
View Article: PDF

[32] B. L. Fridman. One example of the boundary behaviour of biholomorphic transformations . Proc. Amer. Math. Soc. 89 (1983) 226-228. MR 712627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] B. L. Fridman. Biholomorphic invariants of a hyperbolic manifold and some applications . Trans. Amer. Math. Soc. 276 (1983) 685-698. MR 688970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Theodore J. Barth. The Kobayashi indicatrix at the center of a circular domain . Proc. Amer. Math. Soc. 88 (1983) 527-530. MR 699426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Klas Diederich and John Erik Fornaess. Smooth extendability of proper holomorphic mappings. Bull. Amer. Math. Soc. 7 (1982) 264-268. MR 656208.
Abstract, references, and article information   
View Article: PDF

[36] Edgar Lee Stout. The dimension of peak-interpolation sets . Proc. Amer. Math. Soc. 86 (1982) 413-416. MR 671206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Steven R. Bell. The Bergman kernel function and proper holomorphic mappings . Trans. Amer. Math. Soc. 270 (1982) 685-691. MR 645338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Theodore J. Barth. Convex domains and Kobayashi hyperbolicity . Proc. Amer. Math. Soc. 79 (1980) 556-558. MR 572300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Nicholas P. Jewell and Steven G. Krantz. Toeplitz operators and related function algebras on certain pseudoconvex domains . Trans. Amer. Math. Soc. 252 (1979) 297-312. MR 534123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Yum-Tong Siu. Pseudoconvexity and the problem of Levi. Bull. Amer. Math. Soc. 84 (1978) 481-512. MR 0477104.
Abstract, references, and article information   
View Article: PDF

[41] Frank T. Birtel. Holomorphic approximation to boundary value algebras. Bull. Amer. Math. Soc. 84 (1978) 406-416. MR 0460719.
Abstract, references, and article information   
View Article: PDF

[42] Richard F. Basener. Peak points, barriers and pseudoconvex boundary points . Proc. Amer. Math. Soc. 65 (1977) 89-92. MR 0466633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Shoshichi Kobayashi. Intrinsic distances, measures and geometric function theory. Bull. Amer. Math. Soc. 82 (1976) 357-416. MR 0414940.
Abstract, references, and article information   
View Article: PDF

[44] Klas Diederich and John Erik Fornaess. A strange bounded smooth domain of holomorphy. Bull. Amer. Math. Soc. 82 (1976) 74-76. MR 0397019.
Abstract, references, and article information   
View Article: PDF

[45] Lawrence Gruman. The zeros of holomorphic functions in strictly pseudoconvex domains . Trans. Amer. Math. Soc. 207 (1975) 163-174. MR 0382725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Ian Graham. Boundary behavior of the Carath\'eodory and Kobayashi metrics on strongly pseudoconvex domains in $C\sp{n}$ with smooth boundary . Trans. Amer. Math. Soc. 207 (1975) 219-240. MR 0372252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Charles Fefferman. On the Bergman kernel and biholomorphic mappings of pseudoconvex domains. Bull. Amer. Math. Soc. 80 (1974) 667-669. MR 0338454.
Abstract, references, and article information   
View Article: PDF

[48] G. B. Folland and E. M. Stein. Parametrices and estimates for the $\bar \partial _b$ complex on strongly pseudoconvex boundaries. Bull. Amer. Math. Soc. 80 (1974) 253-258. MR 0344699.
Abstract, references, and article information   
View Article: PDF

[49] J. J. Kohn. Global regularity for $\bar \partial $ on weakly pseudo-convex manifolds . Trans. Amer. Math. Soc. 181 (1973) 273-292. MR 0344703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Alexander Nagel. Cohomology of sheaves of holomorphic functions satisfying boundary conditions on product domains . Trans. Amer. Math. Soc. 172 (1972) 133-141. MR 0320363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 50 of 50 found      Go to page: 1 2